# SDR USAA2013102900008

- Difficulty date: October 27, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 62,027 hours, 22,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND EMERGENCY EXIT SIGN COVER MISSING AT DOOR 4L LT SIDE ON DOOR FRAME.  MAINTENANCE INSTALLED NEW LENS AT DOOR 4L.
